BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 1 >

Please use this identifier to cite or link to this item:

Title: The Interval [0,1] Admits no Functorial Embedding into a Finite-Dimensional or Metrizable Topological Group
Authors: Banakh, Taras
Zarichnyi, Michael
Keywords: Topological Group
Functorial Embedding
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics
Citation: Serdica Mathematical Journal, Vol. 26, No 1, (2000), 1p-4p
Abstract: An embedding X ⊂ G of a topological space X into a topological group G is called functorial if every homeomorphism of X extends to a continuous group homomorphism of G. It is shown that the interval [0, 1] admits no functorial embedding into a finite-dimensional or metrizable topological group.
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol26-num1-2000.pdf412.37 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License